Fractional Derivatives and Linear Systems

Manuel Duarte Ortigueira, DEE Group Author

Research output: Chapter in Book/Report/Conference proceedingChapter

Original languageUnknown
Title of host publicationMobile Computing Research and Applications
PublisherNova Science Publishers, Inc.
Pages219-269
ISBN (Print)978-1-60741-101-7
Publication statusPublished - 1 Jan 2009

Publication series

NameComputer Science, Technology and Application
PublisherNova Science Publishers, Inc.

Cite this

Ortigueira, M. D., & DEE Group Author (2009). Fractional Derivatives and Linear Systems. In Mobile Computing Research and Applications (pp. 219-269). (Computer Science, Technology and Application). Nova Science Publishers, Inc..